# SDR CAL950255

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nlg Ww
- Part time: 65,653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - THE NOSE WHEELWELL, RT UPPER PANEL WEB, WAS FOUND BULGED AT FORWARD EDGE AND THERE WAS CORROSION INSIDE FASTENER HOLE.  AN INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 54-10-3 AND SRM 51-30-2.  (X)
